# SDR UIEA2014031200102

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,863 hours, 15,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 341172
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK BITE STATUS MESSAGE ON EICAS.  PERFORMED BITE CHECK, FOUND LT INLET ACTUATOR FAIL.  REPLACED LT PACK INLET ACTUATOR IAW AMM 21-53-03, OPERATIONS CHECKED OK.
